# SDR P5CA0000184

- Difficulty date: April 15, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 52,980 hours, 11,966 cycles
- Engine: Pwa JT9D70A
- Engine time: 15,949 hours, 3,316 cycles
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG R FLANGE CRACK AT 7 O''CLOCK POSITION ON LIGHTENING HOLE.  NR 2 ENG TURBINE COOLING CRACKED AT 10 O''CLOCK POSITON.  REPAIRED PER MM 72-09-71, REP 8.
